Wasfi Shatanawi
Wasfi Shatanawi
Professor of Mathematics, Hashemite University/Prince Sultan University
psu.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Existence of fixed point results in G-metric spaces
Z Mustafa, W Shatanawi, M Bataineh, A Volodin
International Journal of Mathematics and Mathematical Sciences 2009, 10, 2009
2972009
Fixed point theory for contractive mappings satisfying-maps in-metric spaces
W Shatanawi
Fixed point theory and Applications 2010, 1-9, 2010
2722010
Coupled fixed point results for (ψ, ϕ)-weakly contractive mappings in ordered G-metric spaces
H Aydi, M Postolache, W Shatanawi
Computers & Mathematics with Applications 63 (1), 298-309, 2012
2012012
Common fixed points of almost generalized (ψ, φ) s-contractive mappings in ordered b-metric spaces
JR Roshan, V Parvaneh, S Sedghi, N Shobkolaei, W Shatanawi
Fixed point theory and applications 2013 (1), 1-23, 2013
1972013
Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces
H Aydi, B Damjanović, B Samet, W Shatanawi
Mathematical and Computer Modelling 54 (9-10), 2443-2450, 2011
1812011
Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces
W Shatanawi, B Samet, M Abbas
Mathematical and Computer Modelling 55 (3-4), 680-687, 2012
1702012
On generalized weakly G-contraction mapping in G-metric spaces
H Aydi, W Shatanawi, C Vetro
Computers & Mathematics with Applications 62 (11), 4222-4229, 2011
1642011
Coupled fixed point results for (ψ, φ)-weakly contractive condition in ordered partial metric spaces
H Aydi, E Karapınar, W Shatanawi
Computers & Mathematics with Applications 62 (12), 4449-4460, 2011
1632011
Coupled fixed point theorems in generalized metric spaces
W Shatanawi
Hacettepe Journal of Mathematics and Statistics 40 (3), 441-447, 2011
1482011
Fixed point results on complete G-metric spaces
Z Mustafa, M Khandagji, W Shatanawi
Studia Scientiarum Mathematicarum Hungarica 48 (3), 304-319, 2011
1452011
Partially ordered cone metric spaces and coupled fixed point results
W Shatanawi
Computers & Mathematics with Applications 60 (8), 2508-2515, 2010
1432010
Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type
YJ Cho, BE Rhoades, R Saadati, B Samet, W Shatanawi
Fixed Point Theory and Applications 2012, 2012
1242012
Tripled fixed point results in generalized metric spaces
H Aydi, E Karapınar, W Shatanawi
Journal of Applied Mathematics 2012, 2012
1072012
Some Fixed Point Theorems in Ordered 𝐺-Metric Spaces and Applications
W Shatanawi
Abstract and Applied Analysis 2011, 2011
1032011
Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces
N Tahat, H Aydi, E Karapinar, W Shatanawi
Fixed Point Theory and Applications 2012 (1), 1-9, 2012
1012012
Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces
M Abbas, W Sintunavarat, P Kumam
Fixed Point Theory and Applications 2012 (1), 31, 2012
972012
Common fixed point results for mappings under nonlinear contraction of cyclic form in ordered metric spaces
W Shatanawi, M Postolache
Fixed Point Theory and Applications 2013 (1), 1-13, 2013
912013
Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces
HK Nashine, W Shatanawi
Computers & Mathematics with Applications 62 (4), 1984-1993, 2011
912011
Fixed point theorem for expansive mappings in G-metric spaces
Z Mustafa, F Awawdeh, W Shatanawi
Int. J. Contemp. Math. Sci 5 (50), 2463-2472, 2010
872010
Contraction conditions using comparison functions on b-metric spaces
W Shatanawi, A Pitea, R Lazović
Fixed point theory and applications 2014 (1), 1-11, 2014
822014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20